Doctor insights on:
I am having a terrible cold and high fever and congestion in the chest. What medication should I take?
Can someone be hospitalized for bronchitis if prescription medication is not relieving chest tightness? Medications prescribed on 1/24/12: albuterol inhaler, cough sysrup with codeine, nebulizer treatment at urgent care facility on 1/24/12 only, predislon
See your personal MD: Medications prescribed are working against each other. Albuterol is a broncho dilator which helps you to cough up mucous. Codeine is a cough suppressant making it harder for you to cough up mucousrather than an urgent care center, it might be a better idea to make an appointment with your doctor to get you on proper medication. ...Read more
I am suffering from alopecia. Have developed bald spots on my beard one spot on my head and one on my chest. Kindly suggest medication?
I have myocarditis from rhuematic fever. I've developed arrhythmias and severe chest pain. What medication can help? What can I expect from doctor?
Lifestyle changes such as consuming a low-salt diet and not drinking alcohol may help in the management of myocarditis.
Antibiotics help treat the bacterial infection causing myocarditis. Corticosteroid drugs may be prescribed to reduce inflammation of the heart wall. Specific medications to control arrhythmias and heart failure should be discussed with a cardiologist. ...Read more
Low bicarbonate (sodium bicarbonate). Causes, dangers?? No loose bowels or medications. Chest pain for a month. Doctor said heart is ok, just a little fast.
You're still GOOD!: I think we spoke this morning, no? Low bicarb is nothing to be alarmed about. If you'd like to send it to me in an INBOX consultation message I'd be happy to read it in the context of any other labs or test results you may have. I'll be finishing your note later this evening so please watch for it. Have you considered something like YOGA CLASSES? Www. Healthtap. Com/dr-drsaghafi ...Read more
Chest pain from medication? I was given desyrel for depression and insomnia. I took 50 mg and had horrible chest pain for around 12 hours straight and my heart felt like it was pounding out of my chest. I probably woke up about a dozen times during the n
If: If you are still experiencing the chest pain and rapid heart rate, get immediate care at the emergency room. If you need to, call 911. Stop taking the desyrel (trazodone). Make sure your prescribing doctor is aware of this adverse reaction. Both of these side effects have been reported with Desyrel (trazodone) but are not common. ...Read more
Multiple treatments: Chest pain can be a symptom of heart disease but may be may other things such as esophageal spasms, great vessel disease, respiratory disorders (asthma, COPD, bronchitis, infections), and muscle problems to name a few. The specific treatment for any of these disorders is varied. It really depends on the clinical situation and other symptoms you may be having. ...Read more
Is it normal to have chest pain with long qt, medication induced we think. Am coming off of my medication slowly. Chest pain is getting more frequent.
LQTS.: Long qt and chest pain are not directly related. Long qt predisposes you to episodes of polymorphic ventricular tachycardia which may induce chest pain and light headedness. It would be very important to know if your chest pain is associated with cardiac rhythm disturbance. You might need a holter monitor. My suspicion based on the limited data is that there is another cause for your chest pain. ...Read more
I have asthma but don't use any meds. When I take a deep breath I feel a mild discomfort in my chest. Do I need medications?
What to do if I have to take this medication because What to do if I have a chest infection. Will this medication make me throw up?
Clarify: Which medication? Can re-ask.Get a more detailed answer ›
Due to Anxiety, improper breathing is causing chest discomfort and buzzing pains in chest and stomach. Any medication to ease symptoms n avoid attack?
Lots of meds:
Address this, but for those you'll need a psychiatrist. The usual ones are SSRI's or SSNRI's, and there's a long list. Have you also considered the CAUSE of your anxiety? Meds will help cope in the short run but won't address the underlying dynamics, other than adding a little confidence with symptom reduction. Here's a reference:
http://www. Psychologyproductsandservices. Com/page2.html ...Read more
Depends on cause: For typical cold symptoms, liquefying congestion w/ saline nasal spray & drinking fluids can help; otc cough preps should suffice. For more severe cough, rx w/ Codeine may b needed. For chronic cough, stop smoking, see doc for possible COPD meds. For cough d/t reflux, try otc acid blocker or see doc. For deep, productive coughs, see doc: may need antibiotics & more. Best med is one that works. ...Read more
Hi, im 18, I've been having some on and off discomfort on my chest. What can I do to cue it besides depending on medication?
The cure...: ...For chest pain depends entirely on the cause. You will require an examination to make sure your lungs, heart, ribs, etc., are all ok. You will need to provide your doctor with lots more information, including when it began, what makes it better or worse, what kind of foods you are eating, whether you're having fevers, whether you have a history of allergies/asthma etc.. ...Read more
I have a pressure in the middle of my chest almost all day long, im on medication but it never goes away, could it be something serious?
Chest pressure: You need to discuss this with your doctor. It doesn't sound like a cardiac symptom but can't know from out here. ...Read more
Chest flutters started while taking Domperidone. Stopped when medication discontinued. Any permanent damage caused?
Unlikely: Domperidone can potentially have the side effect of causing an arrhythmia which you may have detected as "chest flutters". I would advise that you avoid the medication in the future and let you physician know about the side effect that you had. That being said, it is very unlikely that any permanent damage was caused by what sounds to be a transient response. Again, avoid use in the future! ...Read more
I have high BP am on medication I have bad pains in my right side chest atm. I just took my BP and it is 152 over 96 should I worry?
At about 11:06 p.m. took medication as normal for bedtime at 12:13 had a series of chest pains that lasted for about 3- 4 minutes (pain level at a 9)?
I keep gettin really bad chest pain and keep passing out 6 times last three days has never happened before not currently on any medication headache fo?
Dig deeper...: Are you seen by a primary care, a cardiologist or a neurologist? You might all three! Please let one of them know asap. Best luck! ...Read more
Can you clarify?: Do you have pectus carinatum or some other chest deformity? This isn't going to change without surgery or possibly a brace and anyone who tells you otherwise is deceiving you. If you've been sold a supplement with the promise it will help, call your district attorney. It's your choice; I have friends who've had chest wall surgery and been very happy with the outcome. ...Read more
Possible allergy: Possible causes include: mild allergy/irritation to laundry detergents, soap or metal. It may be due to infection secondary to excess moisture. ...Read more
I usually get severe chest pains, I got diagnosed with bronchitis before when I was 11-12 years old. Any medications?
Confusing question: The average kid of 11-12 would have an episode of bronchitis at least once, and I doubt that has anything to do with your present problem. Pain in your chest can originate from the lungs, lung linings, heart linings or heart blood vessels. It can also come from your digestive tract. An exam and review of physical findings would narrow down the possibilities. Treatment would depend on evaluation. ...Read more
Hello sir, I have tiny skin colour and pink colour bumps on my chest and shoulder. Plz suggest some medication for it.
Sorry: There are many things that could cause this. Please see your dermatologist for the exact answer. ...Read more